Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Diagnosed with diabetes, GERD followed by Achalasia Cardia , blood sugar levels reduced after balloon dilation. Are they related?

I was diagnosed as type 2 DM 6 years ago; i had simultaenously ESO problem and initially diagonosed as GERD . I believed that medicines taken for GERD had induced type 2 DM. Now my ESO problem aggrevated much and diagonised as Achalasia Cardia and underwent baloon dialation. soon after baloon dilation, my blood sugar levels have gone down and it is fasting and PP levels are within control; 78 and 82 respectively; is there a possibility that both problems have some link to each other? is it advisable to stop taking my regular intake of metformin XR 500mg one tablet every day? please advise ; thanks
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
As such there is no correlation between sugar level and GERD/ Achalasia cardia.
You are already taking metformin and because of its effect your sugar is within normal limit.
You should consult with physician and get proper tretment.
You should also take medicine for GERD and achalasia cardia.
Dr. Mayank Bhargava
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor